# SDR UALA2011022200906

- Difficulty date: February 21, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,613 hours, 20,914 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AXIMAXI1188AS
- Condition: Faulty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

POSSIBLE BALLAST NOISE IN OVHD BAG AREA ROW 21DEF. MADE INOPERATIVE IAW MEL 2161J. VALVE CONFIRMED CLOSED, CB AND COLLARD. FOUND FAN IN AFT CABIN TRIM AIR TEMP SENSOR MAKING RUBBING NOISE.
